# SDR SWIA2012020329661

- Difficulty date: February 3, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 14,501 hours, 8,590 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7315, SMOKE AFT LAVATORY WARNING MESSAGE DISPLAYED FOR ONE MINUTE, THAN EXTINGUISHED.   PERFORMED AN OPERATIONAL CHECK OF THE AFT LAVATORY SMOKE DETECTION SYSTEM.  CHECKS GOOD AT THIS TIME.
